BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 1.

    Journal of Symbolic Logic

    Kikot, Stanislav and Kurucz, A. and Tanaka, Y. and Wolter, F. and Zakharyaschev, Michael (2019) Kripke completeness of strictly positive modal logics over meet-semilattices with operators. Journal of Symbolic Logic 84 (2), pp. 533-588. ISSN 0022-4812.

    This list was generated on Sun Oct 2 05:56:04 2022 BST.